# SDR DALA2024111110826

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N518DQ
- Make and model: Airbus A321-271NX
- Aircraft serial: 11122
- Aircraft time: 8,310 hours, 2,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5018, ON DECENT AT 10000' AFT F/A NOTICED DIRTY SOCK SMELL. FWD F/A DIDN'T NOTICE. BRIEFLY NOTICED IN COCKPIT SEEMED TO DISSIPATE QUICKLY BUT SEEMED TO LAST LONGER IN AFT. CORRECTIVE ACTION: INSPECTED AIRCRAFT IAW AMDS 0550-2002 STEP 4. NO DEFECTS NOTED. PERFORMED LEVEL A DECONTAMINATION DUE TO TEMPORARY ODOR. NO DEFECTS NOTED DURING DECONTAMINATION. (LP 6491252)
